Topics Antibiotics
  Topics Antibiotics

Antibiotics

Find latest answers to Antibiotics questions, Antibiotics articles, Antibiotics news and clinic/doctors who deal with Antibiotics.


Hi! Yesterday, I went to see my dentist for tooth extraction and currently taking antibiotics and mefenamic acid for 7 days. Next week, on Wednesday, I'm going to undergo blood testing, urinalysis and fecalysis. Question, is it okay to undergo these procedures even though I'm taking medicines? I'm so busy and Wednesday is the only day I'm available. Plus, clinics are closed on Christmas holiday. Please help me. Thanks!

Medicines do alter the routine blood analysis results. But if your dentist has asked for it, then it might have been for some specific reason. just inform the laboratory that you are on antibiotics to prevent any wrong interpretation. Dental Extractions will not much time. I am sure you can spare a few minutes for it. ...

Read Complete Answer



my daughter had 4 wisdom teeth removed on Wednesday. WE are trying to avoid taking antibiotics as she has mold toxicity, and they could exacerbate it. she has a fever of 99.6. Does this mean infection? Does she need antibiotics?

Hello there, Well i think you need to give me some more information before i can complete analyse and answer correctly regarding your query as i need to understand a couple of things. Please tell the age & weight of your daughter. Wheather all the 4 teeth were removed under Local anesthesia or Genereal anesthesia ?? What kind of toxicity is she having / meaning what symptoms,problems she is facing and which antibiotics and antiinflammatories and their correct dosage she was having and for how m ...

Read Complete Answer



Hello, I began my period on Monday and I feel as though i have an abrasion on the right side of my vaginal opening. Yesterday, removing a tampon was uncomfortable, but today the pain was nearly unbearable. I also began experiencing UTI symptoms yesterday (urge to pee, pain in urethra and bladder at the end of urine stream). I was recently on antibiotics for a sinus infection and took my last pill on Monday. I've also been tested for STDs within the last year and have had the same sex partner. My hubby and I did have rough sex on Sunday but I felt fine and I urinated as normal. Could the antibiotics have given me a uti? What do you think about the scratched feeling? I'm getting worried.

HI, Abrasion,or may be a scratchy feeling that you are having can have many causes out of which 1)Having rough sex is amongst the common causes 2)If you had sex before actually your vagina was wet(then causing an injury is relatively easy),you might not have been aroused properly 3)UTI itself is among the common causes giving you such a feel. I don't think that you may have had UTI because of any antibiotic,but if you have too less water during antibiotic course and antibiotic taken is a he ...

Read Complete Answer






Dr. Opinder Singh Thind

  • Dentist
  •  Noida, India
  •  948 Doc Points

Dr. Swati Kad

  • Pediatrician
  •  New Delhi, India
  •  508 Doc Points

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India
  •  458 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1371 Doc Points

Dr. Pravin Gore

  • Colon and Rectal Surgeon
  •  Mumbai, India
  •  472 Doc Points

Dr. neerav nishant

  • Dentist
  •  Ghaziabad, India
  •  101 Doc Points

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India
  •  163 Doc Points

Dr. Gladson Uchil

  • ENT
  •  Bangalore, India
  •  242 Doc Points

Dr. Aparna Bandodkar

  • Dentist
  •  Mumbai, India
  •  142 Doc Points

Dr. Darshan Parikh

  • Dentist
  •  Pune, India
  •  126 Doc Points

KULKARNI HOSPITAL

Internal Medicine
Shop No.1,Parnakuti Appartment,Phaltan,
   Phaltan, India


Top Related Topics
infection
procedure